# SDR GAIA04070OP

- Difficulty date: April 27, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021136
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHTS AND TAIL-SKID EXTENDED LIGHT DID NOT EXTINGUISH WHEN LANDING GEAR WAS CYCLED UP.  FLIGHT ORIGINALLY SCHEDULED, DIVERTED WHERE AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED LANDING GEAR ACCY UNIT.  SYSTEM CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
